Lower bounds for expressions of large sieve type
Archivum Mathematicum (2009)
- Volume: 045, Issue: 2, page 79-82
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topReferences
top- Erdős, P., Rényi, A., Some remarks on the large sieve of Yu. V. Linnik, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 11 (1968), 3–13. (1968) MR0241378
- Gallagher, P. X., 10.1112/S0025579300007968, Mathematika 14 (1967), 14–20. (1967) Zbl0163.04401MR0214562DOI10.1112/S0025579300007968
- Montgomery, H. L., 10.1007/BFb0060851, Lecture Notes in Math. 227 (1971). (1971) Zbl0216.03501DOI10.1007/BFb0060851